The semi-M property for normed Riesz spaces
Compositio Mathematica, Volume 34 (1977) no. 2, p. 147-172
@article{CM_1977__34_2_147_0,
     author = {De Jonge, Ep},
     title = {The semi-$M$ property for normed Riesz spaces},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {34},
     number = {2},
     year = {1977},
     pages = {147-172},
     zbl = {0345.46009},
     mrnumber = {448024},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__34_2_147_0}
}
De Jonge, Ep. The semi-$M$ property for normed Riesz spaces. Compositio Mathematica, Volume 34 (1977) no. 2, pp. 147-172. http://www.numdam.org/item/CM_1977__34_2_147_0/

[1] T. Ando: Linear functionals on Orlicz spaces. Nieuw Archief voor Wiskunde (3) VIII (1960) 1-16. | MR 123907 | Zbl 0129.08001

[2] E. De Jonge: A pair of mutually associate Banach function spaces. Proc. Kon. Ned. Akad. Wet. 77 (1974) 148-156. | MR 358330 | Zbl 0277.46021

[3] E. De Jonge: The triangle equality for positive singular functionals on some classes of normed Köthe spaces I and II. Proc. Kon. Ned. Akad. Wet. 78 (1975) 48-69. | Zbl 0294.46017

[4] E. De Jonge: Representation of linear functionals on a class of normed Köthe spaces. J. Functional Analysis 23(2) (1976) 119-134. | MR 423062 | Zbl 0336.46035

[5] W.A.J. Luxemburg: Rearrangement-invariant Banach function spaces. Queen's papers in pure and applied Mathematics 10 (1967) 83-144. | Zbl 0162.44701

[6] W.A.J. Luxemburg and A.C. Zaanen: Notes on Banach function spaces VI and VII. Proc. Kon. Ned. Akad. Wet. 66 (1963) 655-681. | MR 162124 | Zbl 0147.11001

[7] W.A.J. Luxemburg and A.C. Zaanen: Some examples of normed Köthe spaces. Math. Annalen 162 (1966) 337-350. | MR 192314 | Zbl 0132.35002

[8] W.A.J. Luxemburg and A.C. Zaanen: Riesz spaces I. Amsterdam (1971). | Zbl 0231.46014

[9] M.M. Rao: Linear functionals on Orlicz spaces: General theory. Pac. Journal of Math. 25 (3) (1968) 553-585. | MR 412791 | Zbl 0164.43601

[10] M.S. Steigerwalt and A.J. White: Some function spaces related to L p spaces. Proc. London Math. Soc. (3) XXII (1971) 137-163. | MR 279582 | Zbl 0217.16502

[11] A.C. Zaanen: Linear analysis. Amsterdam (1953). | Zbl 0053.25601

[12] A.C. Zaanen: Integration, Amsterdam (1967). | MR 222234 | Zbl 0175.05002